# SDR AALA202409303182

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 33,126 hours, 14,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ADJACENT TO FORWARD SERVICE DOOR IS DETACHED. MAINTENANCE REPLACED EXIT SIGN ASSY IAW AMM 33-51-01.
